Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Method for Obtaining Constants for Formulas of Organic Growth

H. S. Reed
Proceedings of the National Academy of Sciences of the United States of America
Vol. 7, No. 11 (Nov. 15, 1921), pp. 311-316
Stable URL: http://www.jstor.org/stable/84438
Page Count: 6

You can always find the topics here!

Topics: Physiology, Geometric lines, Mathematical growth, Plant growth
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.